# SDR GSPA2190001

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N110PR
- Make and model: Raythn 390
- Aircraft serial: RB29
- Aircraft time: 1,116 hours, 1,156 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 3905819530013
- Condition: Leaking
- Location: Hyd System
- Part time: 1,116 hours, 1,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A HYDRAULIC LEAK WAS FOUND ON THE LEFT MLG DOOR HYDRAULIC UP LOCK TUBE ASSEMBLY P/N 390-581953-0013. THE LEAK WAS COMING FROM THE BEND RADIUS ON THE TUBE DO TO A VERY SMALL CRAK OR PIN HOLE. THE LEAK WAS ENOUGH TO LEAVE PUDDLE OF FLUID ON THE HANGAR FLOOR.
